`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 10,Number 5,     October 2017

Issue on recent advances of differential equations with applications in life sciences

1

Preface for special session entitled "Recent Advances of Differential Equations with Applications in Life Sciences"    Pages : i - i

Ping Liu,  Ying Su and Fengqi Yi

 Abstract       Full Text      Related Articles

2

Stability analysis of a model on varying domain with the Robin boundary condition    Pages : 935 - 942

Xiaofei Cao and Guowei Dai

 Abstract       References       Full Text      Related Articles

3

Mathematical modeling about nonlinear delayed hydraulic cylinder system and its analysis on dynamical behaviors    Pages : 943 - 958

Yuting Ding,  Jinli Xu,  Jun Cao and Dongyan Zhang

 Abstract       References       Full Text      Related Articles

4

Existence of periodic solutions of dynamic equations on time scales by averaging    Pages : 959 - 971

Ruichao Guo,  Yong Li,  Jiamin Xing and Xue Yang

 Abstract       References       Full Text      Related Articles

5

Global Hopf bifurcation of a population model with stage structure and strong Allee effect    Pages : 973 - 993

Pengmiao Hao,  Xuechen Wang and Junjie Wei

 Abstract       References       Full Text      Related Articles

6

A Perron-type theorem for nonautonomous differential equations with different growth rates    Pages : 995 - 1008

Yongxin Jiang,  Can Zhang and Zhaosheng Feng

 Abstract       References       Full Text      Related Articles

7

Steady states of a Sel'kov-Schnakenberg reaction-diffusion system    Pages : 1009 - 1023

Bo Li and Xiaoyan Zhang

 Abstract       References       Full Text      Related Articles

8

Pattern dynamics of a delayed eco-epidemiological model with disease in the predator    Pages : 1025 - 1042

Jing Li,  Zhen Jin,  Gui-Quan Sun and Li-Peng Song

 Abstract       References       Full Text      Related Articles

9

A kind of generalized transversality theorem for $C^r$ mapping with parameter    Pages : 1043 - 1050

Qiang Li

 Abstract       References       Full Text      Related Articles

10

Pattern formation of a coupled two-cell Schnakenberg model    Pages : 1051 - 1062

Guanqi Liu and Yuwen Wang

 Abstract       References       Full Text      Related Articles

11

Traveling wave solutions of a reaction-diffusion predator-prey model    Pages : 1063 - 1078

Jiang Liu,  Xiaohui Shang and Zengji Du

 Abstract       References       Full Text      Related Articles

12

Dynamical behavior of a new oncolytic virotherapy model based on gene variation    Pages : 1079 - 1093

Zizi Wang,  Zhiming Guo and Huaqin Peng

 Abstract       References       Full Text      Related Articles

13

On concentration of semi-classical solitary waves for a generalized Kadomtsev-Petviashvili equation    Pages : 1095 - 1106

Yuanhong Wei,  Yong Li and Xue Yang

 Abstract       References       Full Text      Related Articles

14

Invasion traveling wave solutions in temporally discrete random-diffusion systems with delays    Pages : 1107 - 1131

Hui Xue,  Jianhua Huang and Zhixian Yu

 Abstract       References       Full Text      Related Articles

15

Lyapunov-type inequalities and solvability of second-order ODEs across multi-resonance    Pages : 1133 - 1148

He Zhang,  Xue Yang and Yong Li

 Abstract       References       Full Text      Related Articles

16

Dynamics and spatiotemporal pattern formations of a homogeneous reaction-diffusion Thomas model    Pages : 1149 - 1164

Hongyan Zhang,  Siyu Liu and Yue Zhang

 Abstract       References       Full Text      Related Articles

17

Stability and bifurcation analysis in a chemotaxis bistable growth system    Pages : 1165 - 1174

Shubo Zhao,  Ping Liu and Mingchao Jiang

 Abstract       References       Full Text      Related Articles

18

Global existence and energy decay estimate of solutions for a class of nonlinear higher-order wave equation with general nonlinear dissipation and source term    Pages : 1175 - 1185

Jun Zhou

 Abstract       References       Full Text      Related Articles

19

Bifurcations analysis of Leslie-Gower predator-prey models with nonlinear predator-harvesting    Pages : 1187 - 1206

Changrong Zhu and Lei Kong

 Abstract       References       Full Text      Related Articles